Ask an expert
Question

17 Nov 2004

Having copper T put in need answers
Hi,
I am going to be getting the Copper T put in and ive been on the Pill for 5 years now and i am nervous about the Copper T being put in because it is very new to me, i would like to know if there are and what are they, any side affects of the Copper T, for example when coming off all the hormones from the Pill will i break out in any pimples or is there some other reaction for example, is it safe and am i able to fall preganent after ive taken it out. do you perhaphs have a diagram of how its inserted. and will i be able to feel it inside of me, or will my husband feel it inside of me.
Please help. Thank you.
Nervous one
Answer 506 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Side effects include heavier and more painful periods. When stopping the Pill, you may well have some hormonal side effects like sore breasts. This varies form person to person. The IUCD is 99% safe and there is a quicj return to fertility when you remove it. You should not feel it inside you. Your husband may feel the strings but this is not usually a problem.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9365 votes
No
67% - 19339 votes
Vote